# SDR AALA201704139018

- Difficulty date: April 10, 2017
- Submitted: April 18, 2017
- Operation: Air carrier
- Aircraft: N951UW
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000112
- Aircraft time: 20,766 hours, 17,454 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 43531030009
- Condition: Corroded
- Location: Frames 83-85
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON THE AFT MAIN CABIN SEAT TRACK AT -Y266 BETWEEN FRAMES 83 AND 85.   REPLACED THE SEAT TRACK IAW SRM 53-00-10, REPAIR 51.
